# SDR SWIA201437535

- Difficulty date: April 18, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 33,023 hours, 44,808 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bracket
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP BUTTE DOOR OTBD ATTACH BRACKET ON AIRFRAME CRACKED.  C-CHECK, REPAIRED LT OTBD FLAP DOOR OTBD ATTACHING BRACKET ON AIRFRAME OF WING IAW ETD.
